# SDR RRXA001827

- Difficulty date: March 29, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A HOLE, CRACKS AND RIVETS LOOSE IN THE RT I/B FLAP I/B FLAP WELL AT FUSELAGE ABOVE RT ADF ANT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED WEB IAW DC-8 SRM 51-1-21 AND EO NR 00-055 WITH APPROVED 8110-3 DATED 3-28-00.
